# SDR DL72S960367

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 2710 · Aileron Control System
- Part: Bell Crank
- Part number: 652844812
- Condition: Worn
- Location: Rt Aileron Tab
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS, AT 230 KTS A LOUD VIBRATION WAS HEARD FROM THE F/O WINDOW AREA DURING CLIMBOUT AND AT 220 KTS DURING DECEL THE VIBRATION STOPPED.  REPLACED THE RIGHT HAND OUTBOARD AILERON TRIM TAB BELL CRANK, WHICH WAS FOUND TO HAVE OBLONGED MOUNT HOLES.  RIG CHECK OK.
